# SDR USAASB01296

- Difficulty date: October 13, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3017767040
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,898 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1204 - ON CLIMB-OUT FROM CLE, AT 500 FEET ABOVE GROUND LEVEL, THE AUTO THROTTLE KICKED OFF AND THE NR 2 ENGINE THRUST WENT TO FIREWALL.  THE NR 2 ENGINE N2 INDICATED 100 PERCENT AND THE N1 WAS AT LEAST 10 PERCENT LESS THAN NR 1 ENGINE N1.  FLIGHT RETURNED TO FIELD TO CLE.  ON DOWNWIND LEVEL FLIGHT, ALL ENGINE INDICATIONS WERE NORMAL BUT ON FINAL APPROACH THE NR 2 ENGINE BEGAN POWER FLUCTUATING WITH AUTO THROTTLE OFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE VARIABLE BLEED VALVE FUEL GEAR MOTOR PER MM 75-32-02.  OPS CHECK AND LEAK CHECK GOOD.  OPERATED BOTH ENGINES AT POWER.  ALL PARAMETERS NORMAL AND MATCHED.  (M)
